# SDR C1HA200196011

- Difficulty date: July 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 116049
- Part serial: 10189
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP.  REPAIRED WIRES AND REPLACED BATTERY CHARGER, ASSY CHECKS NORMAL.
